# SDR HALA2017021700031

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,536 hours, 3,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y 1959 FR33(+4IN) HAS OUT OF LIMITS CORROSION.  SEAT TRACK REPLACED.
